# SDR FDEA202105201331

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N31601
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 1640 S-14R LOWER INBD HOLE HAS A CRACK INDICATION. CLOCK POSITION BETWEEN 9   AND 6 O'CLOCK. REFER TO EO F-5310-E0344602C. COMPLIED WITH AND COMPLETED ALL STEPS 1-18 OF EA TF-5310-T0361295 PT1 FOR FRAME   1640 RH SIDE. TITLE: FUSELAGE - MAINFRAME - STA 1640 FRAME SPLICE REPAIR TO REPAIR   CRACK AT ST-14 RIGHT.  MAJOR REPAIR
